VOL. 55 · NO. 3 | July, 2003
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 55 (3), (July, 2003)
No abstract available
Articles
Hisako WATANABE
J. Math. Soc. Japan 55 (3), 565-589, (July, 2003) DOI: 10.2969/jmsj/1191418990
KEYWORDS: Besov spaces, Sigular integrals, Double layer potentials, 46E35, 31B15
Kyung-Hye CHO, Changho KEEM, Akira OHBUCHI
J. Math. Soc. Japan 55 (3), 591-616, (July, 2003) DOI: 10.2969/jmsj/1191418991
KEYWORDS: algebraic curves, linear series, branched covering, 14H45, 14H10, 14C20
Hiroshi YAMAZAWA
J. Math. Soc. Japan 55 (3), 617-632, (July, 2003) DOI: 10.2969/jmsj/1191418992
KEYWORDS: singular solution, characteristic exponent, the Briot-Bouquet type partial differential equations, 35A20, 35C10
Xiaojun HUANG, Hing Sun LUK, Stephen S.-T. YAU
J. Math. Soc. Japan 55 (3), 633-640, (July, 2003) DOI: 10.2969/jmsj/1191418993
KEYWORDS: Holomorphic de Rham cohomology, Punctured local holomorphic de Rham cohomology, Isolated hypersurface singularity, Milnor number, Poincar\'{e} number, 14B05, 14B15, 32S05, 32S10, 32S25
Yasutaka NAKANISHI, Yoshiyuki OHYAMA
J. Math. Soc. Japan 55 (3), 641-654, (July, 2003) DOI: 10.2969/jmsj/1191418994
KEYWORDS: Delta link homotopy, Conway polynomial, Vassiliev invariant, 57M25
Carles BIVlÀ-AUSINA
J. Math. Soc. Japan 55 (3), 655-668, (July, 2003) DOI: 10.2969/jmsj/1191418995
KEYWORDS: Łojasiewicz exponents, real analytic functions, Newton polyhedrons, 32S05, 58A20
Yukiko HASEGAWA
J. Math. Soc. Japan 55 (3), 669-679, (July, 2003) DOI: 10.2969/jmsj/1191418996
KEYWORDS: Goursat problem, wellposedness, Gevrey class, 35M10, 35M99
Makoto TAGAMI
J. Math. Soc. Japan 55 (3), 681-693, (July, 2003) DOI: 10.2969/jmsj/1191418997
KEYWORDS: fusion algebra, modular fusion algebra, non congruence subgroup, admissible, nondegenerate, little group method, 05E99, 11F06
Tatsuhiro MINAGAWA
J. Math. Soc. Japan 55 (3), 695-711, (July, 2003) DOI: 10.2969/jmsj/1191418998
KEYWORDS: deformation, weak Fano 3-fold, crepant contraction, 14J10, 14J30, 14J45
Hisashi AOI
J. Math. Soc. Japan 55 (3), 713-725, (July, 2003) DOI: 10.2969/jmsj/1191418999
KEYWORDS: conditional expectation, Cartan subalgebra, measured equivalence relation, Galois correspondence, 46L10, 37A20
Bin XU
J. Math. Soc. Japan 55 (3), 727-737, (July, 2003) DOI: 10.2969/jmsj/1191419000
KEYWORDS: Degree of symmetry, semi-simple degree of symmetry, fiber bundle, nonpositive curvature, Harmonic map, Albanese map, first Betti number, 57S15, 53C44
Anthony C. KABLE, Akihiko YUKIE
J. Math. Soc. Japan 55 (3), 739-764, (July, 2003) DOI: 10.2969/jmsj/1191419001
KEYWORDS: density theorem, prehomogeneous vector spaces, binary Hermitian forms, local zeta functions, 11S90, 11R45
Mitsuhiro NAKAO
J. Math. Soc. Japan 55 (3), 765-795, (July, 2003) DOI: 10.2969/jmsj/1191419002
KEYWORDS: decay, global solution, Localized dissipation, quasilinear wave equation, exterior domain, 35B35, 35L70
Yoshihiro SHIBATA, Koumei TANAKA
J. Math. Soc. Japan 55 (3), 797-826, (July, 2003) DOI: 10.2969/jmsj/1191419003
KEYWORDS: compressible fluid, Navier-Stokes equation, stationary solution, stability, 76N10, 35Q30, 34D99
Yo MATSUBARA
J. Math. Soc. Japan 55 (3), 827-835, (July, 2003) DOI: 10.2969/jmsj/1191419004
KEYWORDS: Forcing, large cardinals, 03E55, 03E35
Satoshi ISHIWATA
J. Math. Soc. Japan 55 (3), 837-853, (July, 2003) DOI: 10.2969/jmsj/1191419005
KEYWORDS: central limit theorem, covering graph, transition operator, sub-Laplacian, Albanese metric, limit group, 22E25, 60F05, 43A80
Back to Top